# SDR DALA2022050503147

- Difficulty date: May 5, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 29,708 hours, 3,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3324 EMERGENCY LIGHT AT SEAT 30H DAMAGED. CORRECTIVE ACTION: R/R EMERG LIGHT ASSY AT SEAT 30H PER A330 AMM 33-51. (8749778)
